Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 86, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 19, 2012, 3:12 AM PDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2012, 3:12 AM PDT (10:12 UTC)
- Expired
- Jun 19, 2012, 8:00 PM PDT
- In force
- 17 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
433 WHUS76 KMTR 191012 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 312 AM PDT TUE JUN 19 2012 PZZ530-191815- /O.EXP.KMTR.SC.Y.0083.000000T0000Z-120619T1000Z/ /O.NEW.KMTR.SC.Y.0086.120619T1012Z-120620T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 312 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST TO WEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-191815- /O.EXB.KMTR.SC.Y.0083.000000T0000Z-120620T1300Z/ POINT ARENA TO POINT REYES TO 10 NM- 312 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-191815- /O.CON.KMTR.SC.Y.0083.000000T0000Z-120620T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 312 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
621 WHUS76 KMTR 191301 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 601 AM PDT TUE JUN 19 2012 PZZ545-192115- /O.NEW.KMTR.RB.Y.0034.120619T1301Z-120620T1300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 601 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 6 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 6 AM PDT WEDNESDAY. * SEAS: 8 TO 10 FEET AT A DOMINANT PERIOD OF 11 SECONDS. * FIRST EBB: 1.1 KNOTS AT 5:12 PM THIS EVENING. * SECOND EBB: 2.6 KNOTS AT 4:43 AM WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ PZZ540-192115- /O.CON.KMTR.SC.Y.0083.000000T0000Z-120620T1300Z/ POINT ARENA TO POINT REYES TO 10 NM- 601 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-192115- /O.CON.KMTR.SC.Y.0083.000000T0000Z-120620T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 601 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-192115- /O.CON.KMTR.SC.Y.0086.000000T0000Z-120620T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 601 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: SOUTHWEST TO WEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
371 WHUS76 KMTR 191537 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 837 AM PDT TUE JUN 19 2012 PZZ545-191645- /O.CAN.KMTR.RB.Y.0034.000000T0000Z-120620T1300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 837 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY FOR ROUGH BAR. $$ PZZ575-192200- /O.NEW.KMTR.SW.Y.0008.120619T1537Z-120619T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 837 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * SEAS: NORTHWEST SWELLS 8 TO 10 FEET WITH A PERIOD OF 10 SECONDS WILL PRODUCE HAZARDOUS CONDITIONS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ560-192200- /O.NEW.KMTR.SW.Y.0008.120619T1537Z-120619T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 837 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * SEAS: NORTHWEST SWELLS 8 TO 10 FEET WITH A PERIOD OF 10 SECONDS WILL PRODUCE HAZARDOUS CONDITIONS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ565-192200- /O.NEW.KMTR.SW.Y.0008.120619T1537Z-120619T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 837 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * SEAS: NORTHWEST SWELLS 8 TO 10 FEET WITH A PERIOD OF 10 SECONDS WILL PRODUCE HAZARDOUS CONDITIONS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFTS. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ540-192345- /O.CON.KMTR.SC.Y.0083.000000T0000Z-120620T1300Z/ POINT ARENA TO POINT REYES TO 10 NM- 837 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-192345- /O.CON.KMTR.SC.Y.0083.000000T0000Z-120620T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 837 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-192345- /O.CON.KMTR.SC.Y.0086.000000T0000Z-120620T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 837 AM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: SOUTHWEST TO WEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
879 WHUS76 KMTR 192135 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 235 PM PDT TUE JUN 19 2012 PZZ560-565-575-192245- /O.CAN.KMTR.SW.Y.0008.000000T0000Z-120619T2200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 235 PM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. $$ PZZ570-200545- /O.EXT.KMTR.SC.Y.0083.000000T0000Z-120620T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 235 PM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-200545- /O.EXT.KMTR.SC.Y.0083.000000T0000Z-120620T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 235 PM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE INTO EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-200300- /O.CON.KMTR.SC.Y.0086.000000T0000Z-120620T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 235 PM PDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: SOUTHWEST TO WEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 18, 10:54 PM PDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 18, 10:54 PM PDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1054 PM PDT MON JUN 18 2012
.DISCUSSION...AS OF 8:55 PM PDT MONDAY...THE MARINE PUSH WHICH
BEGAN YESTERDAY CONTINUED THROUGH TODAY. THE INLAND INFLUX OF COOL
MARINE AIR BECAME SOMEWHAT MORE EFFICIENT LAST NIGHT AND TODAY AS
THE MARINE LAYER DEEPENED PAST 1500 FEET. THE MAGNITUDE OF TODAY'S
COOLING WAS GREATEST IN IN THE HILLS AND IN SOME OF THE INLAND
VALLEYS WHERE TEMPERATURES WERE AS MUCH AS 20 DEGREES COOLER
COMPARED TO YESTERDAY.
WATER VAPOR SATELLITE IMAGERY THIS EVENING SHOWS AN UPPER TROUGH
CARVING OUT ACROSS THE PAC NW AND NORTHERN ROCKIES. SURFACE HIGH
PRESSURE IS RAPIDLY BUILDING TO THE WEST OF THE TROUGH AXIS ALONG
THE OREGON COAST AND NW CA. THE ACV-SFO GRADIENT HAS ALREADY
INCREASED TO 7.4 MB AND MOST LOW CLOUDS HAVE BEEN SWEPT FROM
COASTAL AREAS NORTH OF MONTEREY BAY AS A RESULT. WOULD EXPECT SOME
REDEVELOPMENT OF COASTAL LOW CLOUDS FROM THE GOLDEN GATE SOUTHWARD
OVERNIGHT AS NEAR SHORE WINDS EASE...BUT DEVELOPMENT OF LOW CLOUDS
IN SF BAY MIGHT BE SOMEWHAT MORE LIMITED THAN PREVIOUSLY THOUGHT
DUE TO THE QUICK INCREASE IN NORTHERLY GRADIENTS. A FORECAST
UPDATE WAS RECENTLY COMPLETED TO SCALE BACK SOMEWHAT ON LOW CLOUDS
AND FOG IN THE SF BAY AREA TONIGHT AND TUESDAY MORNING.
FROM PREVIOUS DISCUSSION... THE DEVELOPING THERMAL TROUGH ALONG
THE COAST WILL INDUCE SOME LIGHT TO MODERATE NORTHEAST WINDS IN
THE HILLS TONIGHT...MAINLY FOCUSED OVER THE NORTH BAY HILLS.
LATEST OBSERVATIONS AND MODEL DATA SHOW THE NORTHEAST WIND EVENT
TO BE FAIRLY LIGHT...SHORT IN DURATION AND NOT COVERING MUCH
GEOGRAPHY. THUS FIRE WEATHER CONCERNS WILL BE MINIMIZED WITH
PRETTY GOOD RH RECOVERY MOST LOCATIONS AS WELL WITH THE ONSHORE
TRENDS.
HOWEVER THE NORTHERLY GRADIENT WILL CONTINUE INTO TUESDAY MORNING
AND ALLOW FOR A RAPID REBOUND IN TEMPERATURES...ESPECIALLY FOR THE
NORTH BAY VALLEYS WITH KSTS WARMING AT LEAST INTO THE MID AND UPPER
80S WITH NEAR 90 FOR THE EAST BAY VALLEYS. NOT TOO MUCH CHANGE
EXPECTED ON WEDS WITH WARM INLAND TEMPERATURES AGAIN...HOWEVER A
STRONGER SEA-BREEZE IS LIKELY BY WEDS AFTERNOON AND EVENING AS A
TROUGH OFF THE COAST APPROACHES.
GOOD MODEL CONSENSUS FOR A NOTED COOLING TREND STARTING ON
THURSDAY AS A LARGE SCALE TROUGH BEGINS TO IMPACT THE WEST COAST.
RAIN WILL APPROACH AREAS NORTH OF CAPE MENDOCINO BY FRIDAY NIGHT
OR SATURDAY WITH PERHAPS SOME DRIZZLE ALONG OUR COAST BUT AS WOULD
BE EXPECTED NOT EXPECTING ANY RAINFALL FOR OUR DISTRICT. MAIN
WEATHER STORY THROUGH THE WEEKEND WILL BE THE BELOW NORMAL
TEMPERATURES...ESPECIALLY FOR INLAND LOCATIONS. FOR EXAMPLE
LIVERMORE NOW AVERAGES A DAYTIME HIGH IN THE MID 80S AND AFTERNOON
READINGS THIS WEEKEND WILL STRUGGLE TO REACH THE MID 70S.
&&
.AVIATION...AS OF 10:50 PM PDT MONDAY...THE STRONG 7 MB NORTHERLY
GRADIENT CONTINUES FROM ARCATA TO SAN FRANCISCO LEAVING LITTLE IN
THE WAY OF STRATUS ALONG THE NORTHERN AND CENTRAL CALIFORNIA
COAST. HAVE UPDATED THE TERMINAL FORECAST TAKING ALL CIGS OUT OF
BAY AREA TERMINALS. CONFIDENCE IS MODERATE. KMRY AND KSNS WILL SEE
STRATUS RETURN TONIGHT.
VICINITY OF KSFO...VFR CONDITIONS WILL CONTINUE THROUGH TONIGHT.
WINDS WILL REMAIN PREDOMINATELY WEST BUT LIKELY TO BACK TO THE
SOUTHWEST OR BECOME SOMEWHAT VARIABLE OVERNIGHT AND INTO THE EARLY
MORNING HOURS.
KSFO BRIDGE APPROACH...SIMILAR TO SFO.
MONTEREY BAY AREA TERMINALS...IFR CIGS ANTICIPATED TO RETURN TONIGHT.
WINDS WILL BECOME LIGHT AND VARIABLE OVERNIGHT. CLEARING ANTICIPATED
AROUND 18Z TUESDAY MORNING.
&&
.CLIMATE...SUMMER SOLSTICE OCCURS AT 4:09 PM PDT...WEDNESDAY JUNE 20.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT ARENA TO PT REYES 0-10 NM UNTIL MIDNIGHT
SCA...SF BAY UNTIL 3 AM
&&
PUBLIC FORECAST: DYKEMA/RWW
AVIATION/MARINE: CWThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:17 PM PDT | Small Craft Advisory | MTR | 3 hr | |
| Jun 19, 6:01 AM PDT | Small Craft Advisory for Rough Bar | MTR | 3 hr | |
| Jun 19, 8:37 AM PDT | Small Craft Advisory for Hazardous Seas | MTR | 6 hr | |
| Jun 19, 11:09 AM PDT | Beach Hazards Statement | MTR | Monterey, San Mateo, Santa Cruz | 14 days |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.